# SDR P5CA9600757

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 516-618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON FORWARD CARGO HOLD S47L, BS 516 TO 518.  REMOVED CORROSION IAW SRM 51-10-01, FOUND WITHIN LIMITS IAW SRM 51-10-01.  REPROTECTED AFTER INSPECTION CLEARANCE IAW SRM 51-10-02.  RIVETS REMOVED FOR ACCESS AND REINSTALLED IAW SRM 51-30-02.
